# SDR AALA202108245873

- Difficulty date: August 10, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 17,765 hours, 6,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=3.370 IN, W=0.564 IN, D=0.000 IN, ON CORNER FITTING LOCATED AT AFT GALLEY AREA BETWEEN FR 66 AND FR 68 AT S23R. REPLACED CORNER FITTING PER SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53480505.
